# SDR A6WA201240733

- Difficulty date: July 29, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 20,173 hours, 19,572 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL ON ROTATION- COMPLIED WITH QRH, RETURNED TO DEPARTURE, COMPLIED WITH FIM RESET PROCEDURES.  NO DEFECTS NOTED AT THIS TIME.  NOTED.
